2019 Festival Schedule 

 

Filter by venue:

If you are a school partner, please select your school before purchasing tickets.

  Fri Feb 22

5:30pm — 7:28pm
Approx. 113 min.
SVA Theatre
Opening Night: The Boy Who Harnessed The Wind

  Sat Feb 23

10:45am — 12:20pm
Approx. 90 min.
Alamo Drafthouse Cinema
Minuscule: Mandibles From Far Away
10:45am — 11:50am
Approx. 60 min.
SVA Theatre
Shorts For Tots
11:00am — 12:20pm
Approx. 75 min.
Alamo Drafthouse Cinema
Girls’ POV
11:00am — 12:20pm
Approx. 75 min.
Scandinavia House
Short Films Two
12:30pm — 1:45pm
Approx. 70 min.
SVA Theatre
Short Films One
1:00pm — 1:49pm
Approx. 44 min.
Scandinavia House
Moominvalley
2:15pm — 3:55pm
Approx. 95 min.
SVA Theatre
Dilili in Paris
2:30pm — 3:40pm
Approx. 65 min.
Scandinavia House
Gordon & Paddy
4:30pm — 6:05pm
Approx. 90 min.
Scandinavia House
The Falcons
4:30pm — 6:09pm
Approx. 94 min.
SVA Theatre
Okko’s Inn

  Sun Feb 24

10:45am — 12:00pm
Approx. 70 min.
SVA Theatre
Short Films One
10:45am — 11:50am
Approx. 60 min.
Alamo Drafthouse Cinema
Shorts For Tots
11:00am — 12:19pm
Approx. 74 min.
Alamo Drafthouse Cinema
Supa Modo
12:30pm — 1:50pm
Approx. 75 min.
SVA Theatre
Short Films Two
1:15pm — 2:32pm
Approx. 72 min.
SVA Theatre
Opening Spotlight: Pachamama
Director Q&A
2:30pm — 3:50pm
Approx. 75 min.
SVA Theatre
Short Films Three
3:30pm — 5:33pm
Approx. 118 min.
SVA Theatre
Penguin Highway
4:30pm — 5:50pm
Approx. 75 min.
SVA Theatre
Heebie Jeebies Shorts

  Sat Mar 2

10:45am — 12:00pm
Approx. 70 min.
Alamo Drafthouse Cinema
Short Films One
10:45am — 11:50am
Approx. 60 min.
Cinépolis Chelsea
Shorts For Tots
11:00am — 12:40pm
Approx. 95 min.
Alamo Drafthouse Cinema
Dilili in Paris
11:00am — 12:28pm
Approx. 83 min.
Cinépolis Chelsea
Double Trouble
11:00am — 12:17pm
Approx. 72 min.
SVA Theatre
Opening Spotlight: Pachamama
11:00am — 5:05pm
Approx. 360 min.
SVA Theatre
VR JR. – Virtual Reality Explored
12:00pm — 1:25pm
Approx. 80 min.
SVA Theatre
Aïlo: A Lapland Odyssey
12:30pm — 1:50pm
Approx. 75 min.
Cinépolis Chelsea
Boys Beyond Boundaries
1:00pm — 2:19pm
Approx. 74 min.
SVA Theatre
Supa Modo
1:15pm — 2:20pm
Approx. 60 min.
Cinépolis Chelsea
Shorts For Tots
2:15pm — 4:18pm
Approx. 118 min.
SVA Theatre
Penguin Highway
2:30pm — 3:50pm
Approx. 75 min.
Cinépolis Chelsea
Girls’ POV
3:00pm — 4:20pm
Approx. 75 min.
Cinépolis Chelsea
Short Films Two
3:15pm — 4:25pm
Approx. 65 min.
SVA Theatre
A Town Called Panic
4:30pm — 5:50pm
Approx. 75 min.
Cinépolis Chelsea
Short Films Three
5:00pm — 6:20pm
Approx. 75 min.
Cinépolis Chelsea
Heebie Jeebies Shorts
5:00pm — 6:27pm
Approx. 82 min.
SVA Theatre
My Extraordinary Summer with Tess

  Sun Mar 3

10:45am — 11:55am
Approx. 65 min.
Cinépolis Chelsea
Gordon & Paddy
10:45am — 12:00pm
Approx. 70 min.
Alamo Drafthouse Cinema
Short Films One
11:00am — 11:49am
Approx. 44 min.
Alamo Drafthouse Cinema
Moominvalley
11:00am — 12:20pm
Approx. 75 min.
Cinépolis Chelsea
Short Films Two
11:00am — 12:05pm
Approx. 60 min.
SVA Theatre
Shorts For Tots
12:45pm — 1:34pm
Approx. 44 min.
SVA Theatre
Moominvalley
12:45pm — 2:05pm
Approx. 75 min.
Cinépolis Chelsea
Short Films Three
1:00pm — 2:15pm
Approx. 70 min.
Cinépolis Chelsea
Friends & Neighbors: Netherlands 1
2:15pm — 3:27pm
Approx. 67 min.
SVA Theatre
Queen of Niendorf
2:45pm — 4:20pm
Approx. 90 min.
Cinépolis Chelsea
The Falcons
3:00pm — 4:35pm
Approx. 90 min.
Cinépolis Chelsea
Minuscule: Mandibles From Far Away
3D
4:00pm — 5:20pm
Approx. 75 min.
SVA Theatre
Girls’ POV
5:00pm — 6:20pm
Approx. 75 min.
Cinépolis Chelsea
Boys Beyond Boundaries
5:15pm — 6:43pm
Approx. 83 min.
Cinépolis Chelsea
Double Trouble

  Sat Mar 9

11:00am — 12:20pm
Approx. 75 min.
Scandinavia House
Girls’ POV
11:00am — 12:19pm
Approx. 74 min.
SVA Theatre
Supa Modo
Director Q&A
11:00am — 12:05pm
Approx. 60 min.
IFC Center
Shorts For Tots
11:00am — 12:10pm
Approx. 65 min.
Quad Cinema
A Town Called Panic
11:00am — 12:05pm
Approx. 60 min.
Museum of the Moving Image
Shorts For Tots
11:15am — 12:25pm
Approx. 65 min.
IFC Center
Gordon & Paddy
11:45am — 1:25pm
Approx. 95 min.
SVA Theatre
Dilili in Paris
1:00pm — 2:20pm
Approx. 75 min.
Quad Cinema
Boys Beyond Boundaries
1:00pm — 1:49pm
Approx. 44 min.
Scandinavia House
Moominvalley
1:00pm — 2:35pm
Approx. 90 min.
SVA Theatre
Raoul Taburin
Director Q&A
1:00pm — 2:20pm
Approx. 75 min.
Museum of the Moving Image
Girls’ POV
2:15pm — 3:35pm
Approx. 75 min.
SVA Theatre
Short Films Two
2:30pm — 3:55pm
Approx. 80 min.
Scandinavia House
Aïlo: A Lapland Odyssey
3:00pm — 4:27pm
Approx. 82 min.
Quad Cinema
My Extraordinary Summer with Tess
3:15pm — 4:30pm
Approx. 70 min.
SVA Theatre
Short Films One
4:45pm — 6:05pm
Approx. 75 min.
Scandinavia House
Heebie Jeebies Shorts
5:00pm — 6:20pm
Approx. 75 min.
SVA Theatre
Animators All Around
5:15pm — 6:27pm
Approx. 67 min.
Quad Cinema
Queen of Niendorf

  Sun Mar 10

10:30am — 12:33pm
Approx. 118 min.
IFC Center
Penguin Highway
10:45am — 12:05pm
Approx. 75 min.
Quad Cinema
Boys Beyond Boundaries
10:45am — 11:50am
Approx. 60 min.
SVA Theatre
Shorts For Tots
10:45am — 12:05pm
Approx. 75 min.
IFC Center
Short Films Two
11:00am — 12:05pm
Approx. 60 min.
Museum of the Moving Image
Shorts For Tots
12:30pm — 2:05pm
Approx. 90 min.
SVA Theatre
Minuscule: Mandibles From Far Away
3D
12:45pm — 2:05pm
Approx. 75 min.
Quad Cinema
Girls’ POV
1:00pm — 2:20pm
Approx. 75 min.
Museum of the Moving Image
Boys Beyond Boundaries
1:30pm — 2:45pm
Approx. 70 min.
SVA Theatre
Short Films One
2:45pm — 4:02pm
Approx. 72 min.
SVA Theatre
Opening Spotlight: Pachamama
2:45pm — 3:55pm
Approx. 65 min.
Quad Cinema
A Town Called Panic
3:15pm — 4:54pm
Approx. 94 min.
SVA Theatre
Okko’s Inn
4:45pm — 6:00pm
Approx. 70 min.
SVA Theatre
Friends & Neighbors: Netherlands 2
4:45pm — 6:05pm
Approx. 75 min.
Quad Cinema
Short Films Three

  Sat Mar 16

10:30am — 11:45am
Approx. 70 min.
SVA Theatre
Short Films One
10:45am — 12:05pm
Approx. 75 min.
IFC Center
Short Films Three
10:45am — 11:50am
Approx. 60 min.
Scandinavia House
Shorts For Tots
11:00am — 11:49am
Approx. 44 min.
IFC Center
Moominvalley
11:45am — 1:05pm
Approx. 75 min.
SVA Theatre
Short Films Two
12:30pm — 1:50pm
Approx. 75 min.
SVA Theatre
Girls’ POV
12:45pm — 2:00pm
Approx. 70 min.
Scandinavia House
Friends & Neighbors: Netherlands 1
1:45pm — 3:20pm
Approx. 90 min.
SVA Theatre
The Falcons
2:30pm — 3:50pm
Approx. 75 min.
Scandinavia House
Boys Beyond Boundaries
2:30pm — 3:58pm
Approx. 83 min.
SVA Theatre
Double Trouble
5:30pm — 7:35pm
Approx. 120 min.
SVA Theatre
Best of Fest Awards and Party

  Sun Mar 17

10:30am — 11:55am
Approx. 80 min.
SVA Theatre
Aïlo: A Lapland Odyssey
10:45am — 12:05pm
Approx. 75 min.
IFC Center
Short Films Three
11:00am — 12:05pm
Approx. 60 min.
IFC Center
Shorts For Tots
11:00am — 12:15pm
Approx. 70 min.
SVA Theatre
Short Films One
12:30pm — 1:50pm
Approx. 75 min.
SVA Theatre
Short Films Two
1:00pm — 2:40pm
Approx. 95 min.
SVA Theatre
Dilili in Paris
2:30pm — 3:50pm
Approx. 75 min.
SVA Theatre
Heebie Jeebies Shorts
4:30pm — 6:05pm
Approx. 90 min.
SVA Theatre
Raoul Taburin